# SDR 2001UALA01460

- Difficulty date: July 24, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 37,848 hours, 14,262 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AC11504K0232
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LOST LEFT HYDRAULIC SYSTEM.  *S/D*  LEFT DOWNLOCK ACTUATOR HOSE RUPTURED.  REPLACED HOSE.
